# SDR FDEA200907082534

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960796201
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT OTBD FLAP RIB 27 REPAIR PERFORMED BY REPLACEMENT OF RIB 27 IAW RAS/FOK/111/2009 ISS. A, APPROVED BY EA 6-5750-129187.
